# SDR NOCA00712

- Difficulty date: January 12, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27570
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROWS 1F AND 31F EMERGENCY LIGHTS INOP.  FOUND BROKEN WIRES AT FLOOR LEVEL SEAT BASE.  RE-SPLICED WIRES PER SWPM 20-30-12, LIGHT OPERATION CHECKS OK.
